Doctor insights on:
Splitting And Blistering After Radiotherapy
Radiation oncology is a field of study in which a person specializes in radiation therapy, a treatment in which the patient is exposed to high energy waves or particles such as gamma rays, proton rays, or neutron rays that penetrate his body to destroy cancer cells, or prevent cancer cells from reproducing. A doctor of this specialty ...Read more
After giving oral 8 days prior, hands and feet peeling after sore throat, after peeling red bump on palm and a few on my foot.?
After 25 days of TB treatment and extended exposure to sun,ihave very itchy rash on most of my upper beck, chest and shoulders.shld i stop treatment?
Use of hydrocortizone for thrush on penis. After 5 days of use, the skin seems fragile and it peeling creating small wounds if removed. Normal?
No: Steroids (hydrocortisone) is not the proper treatment for penile candidiasis. In fact, since it is an immune suppressant it will make the yeast infection much worse. Yeast cream is the proper treatment assuming the diagnosis of candidiasis is correct. Consider seeing a doctor or doing a virtual visit with healthtap primary care doctor to visualize the area and confirm the diagnosis. ...Read more
Applied permethrin cream from neck to soles of feet. However after about 1.5 hours my hands started sweating badly. Did this mess up the treatment?
Since having my very first attack of genital herpes 3weeks ago which followed a double session of antibiotics 3 weeks prior to cure cystitis,. the symptoms that have and are continuing along with the obvious are severe hemmerhoids and constipation, numbn
Yeast, not herpes??: Something doesn't compute. Antibiotics do not trigger herpes outbreaks. However, they can lead to vaginal yeast infections, which can sometimes cause symptoms similar to initial genital herpes. I suggest you find a herpes expert. Since you're in the UK, the best way to do that is to be seen in one of your country's excellent NHS GUM clinics. Good luck! ...Read moreSee 2 more doctor answers
Small cluster of inflamed lymph nodes on vagina for few months. No blisters or open cuts, only pain after friction of intercourse sometimes.
I've been taking oral antibiotics for 8 years after every 1 month gaps..And had done 8 times of peeling..So, is there any risk of skin darkening?
Antibiotic risk: That's a lot of antibiotics! if you are taking them for a medical condition and followed by a doctor then you should discuss the skin peeling issue with your doctor. There is a serious and rare side effect on the skin that can occur with certain antibiotics. Another problem with chronic antibiotic use is resistance of the bacteria. Pigment change of skin is possible if peel repeatedly. ...Read more
DEVELOPED SEROMA AFTER 5 DAYS OF C SECTION . STARTED FEELING SENSITIVITY AND TINGLING IN THAT AREA AFTER 2 YRS OF OPERATION?
Observation: What you are feeling may be due to stretching of scar from unusual activity or fall. You may try ice packs frequently, wearing support brief while active and using non-steroidal anti inflammatory meds. , if you can tolerate. If not inproving within 10 14 days , see your Pbstetrician or see a surgeon for imaging study ...Read more
Would burning frm genital herpes last 3 months long? And would the "sores" disappear in 2 days without blistering, oozing or crusting? Or be singular?
Herpes can be quite : Deceptive,you may have outbreak and the lesion is almost imperceptible.you may feel burning in the area and no lesion visible. ...Read more
After taking loratadine and application of dermersone cream for mild eczema, red itchy spots appeared on my arms, legs, shoulders and back. After scratching, some of the spots burst and pus leaked out. Is this a side effect of the medicine or drug allergy
Severe burning sensation, dryness, itching rough skin on face, redness, photosensitivity even after 6months of discontinuity of isotretinoin.Wats gng on:(?
Rough skin: Try using virgin coconut oil but expect results for at least a month. ...Read more
I have little brown tiny dots on the palms of mt hands that open up and begin to peel and itch. I'm using lidex (fluocinonide) as ordered with no result?
For how long should I be avoiding sun exposure after dermabrasion? I am aware that dermabrasion may cause some skin irritation. For how long avoiding sun exposure is necessary following the skin smoothing procedure for removal of small dry bumps on my arm
Photosensitivity: You will have problems with burning for at least one year after dermabrasion. You are damaging the outer protective layer of your skin, and burning easily is just one side effect. You can actually have increased pigmentation, and decreased ability to fight skin contamination and infection. Be careful and wear sun screen greater than 30. ...Read moreSee 1 more doctor answer
Can my pituitary gland regrow after surgery and 20 weeks of radiation? I had a pituitary resection of a benign tumor and it recurred and then was given 20 weeks of radiation to get rid of it. After a long time of taking meds and leaving for a massive hurr
I : I hope you did not have 20 weeks of radiation! that would be a lot. Standard radiation treatments for pituitary tumors generally consist of 25 - 30 treatments over 5-6 weeks depending on the type of pituitary tumor. Occasionally, between one and five treatments are given using something called radiosurgery. Usually pituitary function only gets worse over time after radiation and we do not expect people to have a spontaneous recovery of pituitary function on their own. Are you sure that your levels were not in a low-normal range after the radiation and that you might not have needed all the supplements to begin with? If somehow your pituitary did recover, there is no guarantee that it will continue to function normally and in fact most doctors would expect that function would decrease over time. After discussing this further with your endocrinologist, most people would probably continue checking their hormone levels once or twice a year so that supplements could be restarted if they start going down. ...Read more
Gravity: When you are lying on your face, your retina is on the upper surface of your eyeball. If there is any air introduced into the eye during the procedure it will float to the top, and if there is any small amounts of bleeding, the red cells will fall away from the retina. There is some controversy over the need for face down, and some surgeons forego it -- please follow your surgeon's recommendations ...Read more
Can I do laser hair removal while on amoxicillin/clavulanic acid (875/125) or a week later after completing the treatment at least?
18 weeks s/p distal clavicle resection and still with significant pain different from pre op. Started shortburst of steroids. How long before it works?
It works fairly fast: B sure Ur surgeon has looked 4 any other cause. ...Read more
Acupuncture/salagen: Acupuncture has been studied in a randomized controlled manner to show significant improvement in long term xerostomia (dry mouth) as a result of radiation damage to the salivary glands. Sometimes the effects are not long lasting and repeat procedures are required. It must be done by an experienced acupuncturist and there is a national protocol that can be followed. Salagen is med &can help also. ...Read moreSee 2 more doctor answers